Katalog GES



Wilson, James R.; Mathews, Grant J.: Relativistic Numerical Hydrodynamics

1st Person: Wilson, James R. rezensierte person
Additional Persons: Mathews, Grant J. rezensierte person
Source: in Quarterly of applied mathematics Vol. 63, No. 4 (2005), p. 794
More Articles
Type of Publication: Article
Language: English
Published: 2005
Keywords: book-review
Online: Volltext
  Search for full text
LEADER 01028nma a2200277 c 4500
001 JST102833338
003 DE-601
005 20180523054322.0
007 cr uuu---uuuuu
008 180523s2005 000 0 eng d
024 8 |a 43638700 
035 |a 43638700 
040 |b ger  |c GBVCP 
041 0 |a eng 
245 0 0 |a Wilson, James R.; Mathews, Grant J.: Relativistic Numerical Hydrodynamics 
300 |a Online-Ressource 
500 |a Copyright: © 2005 Brown University 
653 |a book-review 
700 1 |a Wilson, James R.  |e rezensierte person 
700 1 |a Mathews, Grant J.  |e rezensierte person 
773 0 8 |i in  |t Quarterly of applied mathematics  |d Providence, RI : Brown University, Division of Applied Mathematics  |g Vol. 63, No. 4 (2005), p. 794  |q 63:4<794  |w (DE-601)JST102743622  |x 1552-4485 
787 0 8 |i Rezension von  |t Wilson, James R.; Mathews, Grant J.: Relativistic Numerical Hydrodynamics 
856 4 1 |u https://www.jstor.org/stable/43638700  |3 Volltext 
912 |a GBV_JSTOR 
951 |a AR 
952 |d 63  |j 2005  |e 4  |h 794 

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation